RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2005, Volume 50, Issue 4, Pages 776–778 (Mi tvp132)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Distribution of fractional parts of random vectors: Gaussian case. II

A. A. Kulikovaa, Yu. V. Prokhorovb, V. I. Khokhlovb

a M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics
b Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: This paper improves the inequalities for deviation from 1 of a density of the fractional part of the $s$-dimensional Gaussian random vector (uniform distribution density) obtained in part I [Theory Probab. Appl., 48 (2004), pp. 355–359].

Keywords: uniform distribution, Poisson summation formula, fractional Gaussian vectors.

DOI: https://doi.org/10.4213/tvp132

Full text: PDF file (289 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2006, 50:4, 685–687

Bibliographic databases:

Received: 16.11.2005

Citation: A. A. Kulikova, Yu. V. Prokhorov, V. I. Khokhlov, “Distribution of fractional parts of random vectors: Gaussian case. II”, Teor. Veroyatnost. i Primenen., 50:4 (2005), 776–778; Theory Probab. Appl., 50:4 (2006), 685–687

Citation in format AMSBIB
\Bibitem{KulProKho05}
\by A.~A.~Kulikova, Yu.~V.~Prokhorov, V.~I.~Khokhlov
\paper Distribution of fractional parts of random vectors: Gaussian case.~II
\jour Teor. Veroyatnost. i Primenen.
\yr 2005
\vol 50
\issue 4
\pages 776--778
\mathnet{http://mi.mathnet.ru/tvp132}
\crossref{https://doi.org/10.4213/tvp132}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2331989}
\zmath{https://zbmath.org/?q=an:1115.60013}
\elib{http://elibrary.ru/item.asp?id=9157515}
\transl
\jour Theory Probab. Appl.
\yr 2006
\vol 50
\issue 4
\pages 685--687
\crossref{https://doi.org/10.1137/S0040585X97982062}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000243284300010}


Linking options:
  • http://mi.mathnet.ru/eng/tvp132
  • https://doi.org/10.4213/tvp132
  • http://mi.mathnet.ru/eng/tvp/v50/i4/p776

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. O. V. Viskov, V. I. Khokhlov, “Four areas of Yu. V. Prokhorov's studies and their perspectives”, Theory Probab. Appl., 60:2 (2016), 336–342  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:362
    Full text:47
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019